Cart (Loading....) | Create Account
Close category search window
 

An information-theoretic derivation of the 2-D maximum entropy spectrum

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Byoungseon Choi ; Yonsei Univ., Seoul, South Korea

It is known that the spectrum of the two-dimensional (2-D) stochastic process maximizing the entropy rate, among stationary Gaussian processes subject to a finite number of autocorrelation constraints, is that of the 2-D autoregressive (AR) process. We consider a 2-D entropy maximization problem, in which stationarity and normality are not assumed. The burden of proof is then shifted from the previous focus on the calculus of variations and complex analysis to a string of information-theoretic relationships.

Published in:

Signal Processing Letters, IEEE  (Volume:5 ,  Issue: 10 )

Date of Publication:

Oct. 1998

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.